# SDR DALA2019092905609

- Difficulty date: September 21, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 123,615 hours, 17,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 30B ARE INOPERATIVE. SECURED LIGHT SOCKET. SYSTEM OPERATION IS NORMAL.
